Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 78

All articles in this issue are freely accessible.

Asymptotic behavior of SIMEX estimators in an errors-in-variables linear structural regression model
O. B. Gontar.
Theor. Probability and Math. Statist. 78 (2009), 1-13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446844
Analytical problems of the asymptotic behavior of Markov functionals. II
S. V. Degtyar'.
Theor. Probability and Math. Statist. 78 (2009), 15-21
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Bayesian classifier
B. A. Zalessky and P. V. Lukashevich.
Theor. Probability and Math. Statist. 78 (2009), 23-35
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446846
Estimation for the discretely observed telegraph process
S. M. Iacus and N. Yoshida.
Theor. Probability and Math. Statist. 78 (2009), 37-47
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446847
Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation
D. O. Ivanenko.
Theor. Probability and Math. Statist. 78 (2009), 49-60
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446848
Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates
M. V. Kartashov.
Theor. Probability and Math. Statist. 78 (2009), 61-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446849
On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion
Selly Kane and Alexander Melnikov.
Theor. Probability and Math. Statist. 78 (2009), 75-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446850
Conditions for the uniform convergence of expansions of $𝜑$-sub-Gaussian stochastic processes in function systems generated by wavelets
Yu. V. Kozachenko and E. V. Turchin.
Theor. Probability and Math. Statist. 78 (2009), 83-95
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446851
Difference approximation of the local times of multidimensional diffusions
Aleksey M. Kulik.
Theor. Probability and Math. Statist. 78 (2009), 97-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446852
Convergence of a sequence of Markov chains to a diffusion type process
G. L. Kulinich and A. V. Yershov.
Theor. Probability and Math. Statist. 78 (2009), 115-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446853
Some applications of the Gnedenko-Korolyuk method to empirical distributions
E. O. Lutsenko, O. V. Marinich and I. K. Matsak.
Theor. Probability and Math. Statist. 78 (2009), 133-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446854
Estimation of mean positions and concentrations from observations of a two-component mixture of symmetric distributions
R. Maĭboroda.
Theor. Probability and Math. Statist. 78 (2009), 147-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446855
An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models
A. L. Malenko and O. G. Kukush.
Theor. Probability and Math. Statist. 78 (2009), 157-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446856
An estimate for the mean error probability of a Bayesian criterion for testing hypotheses in the problem of cryptanalysis of a combined gamma generator with nonuniform noise
A. M. Oleksiĭchuk and R. V. Proskurovs'kiĭ.
Theor. Probability and Math. Statist. 78 (2009), 167-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446857
Minimum variance hedging in a model with jumps at Poisson random times
V. M. Radchenko.
Theor. Probability and Math. Statist. 78 (2009), 175-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446858
A generalization of Mil’shtein’s theorem for stochastic differential equations
Georgiĭ Shevchenko.
Theor. Probability and Math. Statist. 78 (2009), 191-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2446859
American Mathematical Society